# SDR GTIA2022050936415

- Difficulty date: May 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A321-231
- Aircraft serial: 7296
- Aircraft time: 19,368 hours, 8,249 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED FUEL SMELL AROUND ROW 25 PERFORMED COM. BOOK 2 PAGE 3.22631 SMELL ELIMINATED VIA PAC #2 OFF -PERFORMED PACK #2 INSPECTION AND OPERATION NO ODOR OR FUEL SMELL COMING FROM VENTS A/C OK TO CONTINUE SERVICE IAW AMM 21-52-00
